MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ OPTIMA CONNECTING SET (C83-O); CLOSED ANTINEOPLASTIC AND DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON, S.A. BD PHASEAL¿ OPTIMA CONNECTING SET (C83-O); CLOSED ANTINEOPLASTIC AND DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515629
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr, if a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Event details: this is a complaint about fluid leaked out from the infusion bag fitted with the optima spike.Iv line connection kit used in combination with the spike.While administering infusion by attaching the optima spike to the infusion bag and connecting it to the optima iv line connection kit, the fluid leaked out of the infusion bag and transmitted to the infusion set.The actual product is still in use by a patient and is scheduled for recall at a later date.Can we confirm with the customer, was the leak between the spike of the connector and the iv bag? unknown: the leak was discovered when 515629 was connected to 515628, and anticancer drugs were transferred to the hospital infusion set connected to 515629.Anticancer drug contamination.The hospital did not confirm the location of the leak.What brand iv bag was being used? otsuka pharmaceutical glucose 500ml.Was the spike fully inserted when the leak was observed? inserted.Was there any patient or user impact? yes.If yes, please describe: patient treatment delayed (the planned amount may have not been administered.The amount of leakage was confirmed; it was determined to be minimal and not a problem for treatment.) patient and medical staff exposure to anticancer drugs was due to the anticancer drug leak.

Brand Name
BD PHASEAL¿ OPTIMA CONNECTING SET (C83-O)
Common Device Name
CLOSED ANTINEOPLASTIC AND DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23424477
Report Number3003152976-2025-00595
Device Sequence Number15902255
Product Code ONB
UDI-Device Identifier00382905156298
UDI-Public(01)00382905156298
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K250059
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515629
Device Lot Number2506603
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer04/26/2026
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date04/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown